# SDR IPXA2024101927838

- Difficulty date: October 19, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- Aircraft time: 64,257 hours, 21,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 46252
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR EMERGENCY LIGHT WILL NOT ILLUMINATE AFTER ATTACHING COVER REMOVED AND REPLACED EMERGENCY BATTERY CHARGER ASSEMBLY IAW AMM 33-51-07. OPS CHECK GOOD.
